# SDR MASA2010112401324

- Difficulty date: November 22, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N987HA
- Make and model: Dhav DHC8202
- Aircraft serial: 425
- Aircraft time: 35,564 hours, 37,616 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Part number: 601R3191111
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FWD AIRSTAIR DOOR STRUT CRACKED.  MX REMOVED AND REPLACED UPPER STRUT.
